# SDR UIEA2014021300062

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,314 hours, 18,499 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: KD4A017
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HEALTH CHECK FAILS STEP 5 D OF EO 6749A003, NO 28V DC AT TERMINAL X1.  R & R APU START RELAY K197 IAW EO 6749A003 & AMM 49-41-11.
